Nebraska, 2010

Blizzard in Nebraska, December 30 to 31, 2010

December 30 to 31, 2010 · NWS CYS · 10 events in 9 counties and zones

A strong storm system moved off the Pacific Northwest coast and into the central Rockies and then moved northeast over the northern plains. This system produced heavy snow, strong winds and blizzard conditions across portions of southeast Wyoming and the western Nebraska panhandle.

Where it happened

Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

A strong storm system moved off the Pacific Northwest coast and into the central Rockies and then moved northeast over the northern plains. This system produced heavy snow, strong winds and blizzard conditions across portions of southeast Wyoming and the western Nebraska panhandle.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Dec 29, 5:09 PM MST, 6 hours 51 minutes earlier.

Area forecast discussion, Dec 29, 5:09 PM MST, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MST WED DEC 29 2010

.UPDATE...FOR AVIATION

.AVIATION...00Z TAF ISSUANCE...WESTERLY WINDS HAVE EASED A BIT
THROUGH THE LATE AFTERNOON...EXCEPT IN AREAS NEAR ELK MOUNTAIN
WHERE GUSTS OF 35 TO 40 KTS WILL REMAIN POSSIBLE THROUGH THE
EVENING. OTHERWISE VERY FEW CHANGES WERE MADE TO ONGOING THE
FORECAST. A COLD FRONT WILL DROP SOUTH ACROSS THE FORECAST AREA
BEGINNING LATE THIS EVENING AND WILL CONTINUE THROUGH EARLY
TOMORROW MORNING. EXPECT THE FRONT TO HAVE CLEARED THE CWA BY
11Z. WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT AND INCREASE
IN STRENGTH...WITH GUSTS 20 TO 35 KTS LIKELY THROUGH THURSDAY AND MUCH
OF FRIDAY. SNOW WILL INCREASE AS WELL BEHIND THE FRONT AND WILL
CONTINUE THROUGH FRIDAY MORNING. THE COMBINATION OF STRONG WINDS
AND SNOW WILL PRODUCE BLOWING SNOW CONDITIONS REDUCING
VISIBILITIES TO ONE HALF MILE OR LESS THROUGH EARLY FRIDAY.
CEILINGS WILL ALSO BECOME IFR TO LIFR THROUGH THE PERIOD. EXPECT
SLOWLY IMPROVING CONDITIONS FROM WEST TO EAST BY FRIDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 234 PM MST WED DEC 29 2010/

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
NO SIGNIFICANT CHANGES FROM THE UPDATE THIS MORNING WHICH ISSUED
THE BLIZZARD WARNING FOR THE AREA EAST OF THE LARAMIE RANGE...AND
TO KEEP THE WINTER STORM WARNING IN PLACE FOR THE NORTH LARAMIE
RANGE AND AREAS WEST OF THE LARAMIE RANGE. MADE SOME CHANGES TO
SNOWFALL AMOUNTS THROUGH THE EVENT...WITH THE MAIN CHANGES BEING A
SLIGHT LOWERING OF AMOUNTS IN THE SOUTHERN MOUNTAINS AND NORTHERN
PORTIONS OF THE PANHANDLE.

SNOWFALL TOTALS BY THE TIME IT MOVES OUT OF THE AREA EARLY
SATURDAY WILL GENERALLY BE 8 TO 12 INCHES IN THE LOWER
ELEVATIONS...WITH 14 TO 20 INCHES IN THE MOUNTAIN AREAS. THE
DANGEROUS CONDITIONS WILL EVOLVE WITH THE STRONG WINDS CREATING
SIGNIFICANTLY REDUCED VISIBILITIES...AND EXTREMELY COLD WIND
CHILLS.

THE MODELS ARE SHOWING DECENT AGREEMENT ON THE POSITION OF THE
UPPER LOW OVER EASTERN COLORADO BY EARLY FRIDAY. THIS WILL YIELD
SIGNIFICANT DIFFLUENCE OVER THE FORECAST AREA WITH THE STRONG COLD
FRONT PASSING AT THE SURFACE THURSDAY...WITH ISENTROPIC LIFT ALSO
DEVELOPING IN THE MID-LEVELS THROUGH THURSDAY NIGHT. MODEL
SOUNDINGS ARE SHOWING EXCELLENT LIFT AND SNOW-GROWTH DURING THE
DAY THURSDAY AND THURSDAY NIGHT...WITH DECREASING SNOW RATIOS
LIKELY AS THE COLD AIR DEEPENS THROUGH THE DAY THURSDAY. THIS WILL
BE THE PERIOD OF BEST SNOWFALL ACCUMULATIONS...AND SNOWFALL
AMOUNTS WILL TAPER OFF FROM WEST TO EAST DURING THE DAY FRIDAY.
HOWEVER...THE BLOWING OF THE SNOW ALREADY ON THE GROUND IS
EXPECTED TO REMAIN A SIGNIFICANT HAZARD THROUGH AT LEAST THE
EVENING HOURS FRIDAY NIGHT.

LONG TERM...SATURDAY THROUGH WEDNESDAY...

FORECAST CHALLENGES IN THE LONG TERM DEAL WITH TEMPERATURES AND
WINDS. LARGE BUST POTENTIAL ON TEMPERATURES AS MOST AREAS WILL HAVE
SNOW COVERAGE THAT WILL KEEP TEMPERATURES BELOW GUIDANCE VALUES.

SATURDAY...SNOWS LOOK TO COME TO AN END SATURDAY...BUT WILL STILL
HAVE SOME FAIRLY STRONG WINDS OVER HIGHER TERRAIN OF THE LARAMIE
RANGE. HAVE CONTINUED BLSN IN THE FORECAST THROUGH SUNDAY...BEFORE
WINDS BEGIN TO DIE OFF SLIGHTLY.

WITH AN ANTICIPATED 4+ INCH SNOWPACK OVER MOST COUNTIES...TEMPERATURES
ARE GOING TO REALLY FALL WELL BELOW GUIDANCE VALUES. WENT AHEAD
AND DROPPED 4-5 DEGREES OFF BCCONSALL GUIDANCE...WHICH HAD UPPER
30S FOR HIGHS OVER THE WEEKEND AND LOW TEENS FOR LOWS.
TEMPERATURES BEGIN TO MODERATE SUNDAY NIGHT INTO TUESDAY AS 700MB
TEMPERATURES CLIMB BACK TO -8C SUNDAY NIGHT AND CONTINUE THROUGH
MONDAY. GET ANOTHER SHOT OF COLD AIR MONDAY AFTERNOON INTO THE
EVENING HOURS AS A QUICK MOVING SHORTWAVE MOVES THROUGH THE AREA.

LOOKS LIKE A POSSIBLE HIGH WIND EVENT MONDAY AS GFS SHOWS 700MB
WINDS OVER SOUTHERN WYOMING 55+KTS MONDAY MORNING 12Z THROUGH 18Z
TIMEFRAME AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING.

FIRE WEATHER... NO FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH
SATURDAY. A STRONG WINTER STORM SYSTEM WILL AFFECT THE DISTRICT
BEGINNING TONIGHT AND CONTINUING THROUGH FRIDAY NIGHT.
SNOW...GUSTY NORTHERLY WINDS...AND VERY COLD TEMPERATURES WILL
OCCUR DURING THIS TIME. SNOW WILL TAPER OFF DURING THE DAY ON
FRIDAY...BUT THE GUSTY WINDS WILL CONTINUE TO PRODUCE BLOWING SNOW
CONDITIONS THROUGH EARLY SATURDAY. SNOW TOTAL ACCUMULATIONS WILL
RANGE FROM 6 TO 12 INCHES IN THE LOW ELEVATIONS AND HIGH
VALLEYS...AND 12 TO 20 INCHES IN THE LARAMIE RANGE...AND SNOWY AND
SIERRA MADRE MOUNTAINS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...BLIZZARD WARNING FROM 11 PM WEDNESDAY TO MIDNIGHT SATURDAY FOR
     WYZ101-WYZ102-WYZ106-WYZ107-WYZ108.
     BLIZZARD WARNING FROM 6 AM THURSDAY TO MIDNIGHT SATURDAY FOR
     WYZ116-WYZ117-WYZ118-WYZ119.
     WINTER STORM WARNING FROM 11 PM WEDNESDAY TO MIDNIGHT SATURDAY
     FOR WYZ103-WYZ104-WYZ105-WYZ109-WYZ110-WYZ111-WYZ112-WYZ113-
     WYZ114-WYZ115.
NE...BLIZZARD WARNING FROM 11 PM WEDNESDAY TO MIDNIGHT SATURDAY FOR
     NEZ002-NEZ003-NEZ095-NEZ096.
     BLIZZARD WARNING FROM 6 AM THURSDAY TO MIDNIGHT SATURDAY FOR
     NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM...CARPENTER/MAZUR
LONG TERM...CLAYCOMB
AVIATION/FIRE WEATHER...MAZUR
Hazardous weather outlook, Dec 29, 5:31 PM MST, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
531 PM MST WED DEC 29 2010

NEZ019>021-054-055-WYZ116>119-301300-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
531 PM MST WED DEC 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW AND WINDS ARE EXPECTED TO INCREASE OVER THE AREA EARLY
THURSDAY ALONG WITH MUCH COLDER TEMPERATURES. A BLIZZARD WARNING
HAS BEEN POSTED DUE TO THE EXPECTED SEVERE WINTER CONDITIONS
THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-095-096-WYZ101-102-106>108-301300-
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
531 PM MST WED DEC 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...TONIGHT

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA LATER TONIGHT WITH
WINDS AND SNOW DEVELOPING BEHIND IT. A BLIZZARD WARNING HAS BEEN
POSTED DUE TO THE EXPECTED SEVERE WINTER CONDITIONS LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW AND WINDS ARE EXPECTED TO PERSIST OVER THE AREA THURSDAY
ALONG WITH MUCH COLDER TEMPERATURES. THE BLIZZARD WARNING REMAINS
IN EFFECT DUE TO THE EXPECTED SEVERE WINTER CONDITIONS THURSDAY
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ103>105-109>115-301300-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
531 PM MST WED DEC 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA LATER TONIGHT WITH
WINDS AND SNOW DEVELOPING BEHIND IT. A WINTER STORM WARNING HAS
BEEN POSTED DUE TO THE EXPECTED SIGNIFICANT WINTER CONDITIONS
LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODS OF SNOW AND GUSTY WINDS ARE EXPECTED TO PERSIST OVER THE
AREA THURSDAY ALONG WITH MUCH COLDER TEMPERATURES. THE WINTER
STORM WARNING REMAINS IN EFFECT DUE TO THE EXPECTED SEVERE WINTER
CONDITIONS THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Dec 29, 6:32 PM MST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
632 PM MST WED DEC 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/28/2010  M60.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON HIGHWAY SENSOR. ELEV. 7763. STRONGEST GUST
            SINCE 845 PM MST. NUMEROUS GUSTS IN EXCESS OF 58 MPH
            BETWEEN 1036 PM AND 1211 AM MST. SUSTAINED WINDS GREATER
            THAN OR EQUAL TO 40 MPH ALSO REPORTED BETWEEN 1011 PM AND
            1211 AM MST.

1246 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/28/2010  M61.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON HIGHWAY SENSOR. ELEV 7763 FEET. SUSTAINED WIND
            AT TIME OF OBSERVATION 46 MPH.

0111 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
12/28/2010  M48.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON HIGHWAY SENSOR. ELEV 7763 FEET. HIGHEST
            SUSTAINED WIND BETWEEN 1246 AM AND 206 AM MST...DURING
            WHICH SUSTAINED WINDS RANGED FROM 39 TO 48 MPH. WIND
            GUSTS RANGED FROM 49 TO 61 MPH DURING THE SAME
            PERIOD...BUT DID NOT GUST GREATER THAN OR EQUAL TO 58 MPH
            AFTER 101 AM MST.

0536 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/28/2010  M53.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            ALSO AT 0531.

1225 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/28/2010  M58.00 MPH       PLATTE             WY   MESONET

            GUSTS OF 58 TO 60 MPH WERE REPORTED THROUGH 1240PM.
            SUSTAINED WINDS DURING THAT TIME WERE 40 TO 43 MPH.

0225 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/28/2010  M60.00 MPH       PLATTE             WY   MESONET

            GUSTS OF 60 MPH WERE REPORTED THROUGH 245PM. SUSTAINED
            WINDS WERE AROUND 40 MPH DURING THAT TIME.

0346 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/28/2010  M57.00 MPH       CARBON             WY   MESONET

            SUSTAINED WINDS WERE 43 MPH.

1201 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
12/29/2010  M42.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 42 MPH WITH GUSTS TO 49 MPH.

1226 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
12/29/2010  M40.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 40 MPH WITH GUSTS TO 53 MPH.

0316 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
12/29/2010  M45.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED 45 MPH WITH GUSTS TO 57 MPH. ALSO SUSTAINED
            WIND OF 40 MPH WITH GUSTS TO 52 MPH AT 311 AM.

0340 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/29/2010  M60.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 39 MPH WITH GUSTS TO 60 MPH.

0530 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
12/29/2010  M42.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            42 MPH SUSTAINED WITH GUSTS TO 52 MPH.

0751 AM     NON-TSTM WND GST RAWLINS                 41.78N 107.23W
12/29/2010  M57.00 MPH       CARBON             WY   ASOS

0846 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/29/2010  M56.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            57 MPH AT 0821 AND 0816.

0853 AM     NON-TSTM WND GST RAWLINS                 41.78N 107.23W
12/29/2010  M54.00 MPH       CARBON             WY   ASOS

0919 AM     NON-TSTM WND GST RAWLINS                 41.78N 107.23W
12/29/2010  M58.00 MPH       CARBON             WY   ASOS

&&

LUNDQUIST

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 blizzard. Local standard time, as filed.

Blizzard, Cheyenne

When
December 30, 12:00 AM MST to December 31, 9:00 PM MST
Where
Cheyenne forecast zone
Reported by
ASOS
Coordinates
41.220, -102.995 (the zone’s center; the record gives no point)

Visibility 1/4 mile with winds gusting to 38 mph. Law enforcement officials reported blizzard conditions.

Blizzard, Box Butte

When
December 30, 12:00 AM MST to December 31, 9:00 PM MST
Where
Box Butte forecast zone
Reported by
Law Enforcement
Coordinates
42.220, -103.086 (the zone’s center; the record gives no point)

Law enforcement officials reported zero to 1/4 mile visibility with north winds gusting to 36 mph.

Blizzard, Kimball

When
December 30, 12:00 AM MST to December 31, 9:00 PM MST
Where
Kimball forecast zone
Reported by
Law Enforcement
Coordinates
41.198, -103.715 (the zone’s center; the record gives no point)

Law enforcement reported 1/8 mile visibility with significant blowing snow. Highway 71 south of Bushnell closed during event.

Blizzard, Scotts Bluff

When
December 30, 12:00 AM MST to December 31, 9:00 PM MST
Where
Scotts Bluff forecast zone
Reported by
Law Enforcement
Coordinates
41.851, -103.708 (the zone’s center; the record gives no point)

Law enforcement officials reported blizzard conditions with 3 to 10 inches of snow and northwest wind gusting to 37 mph at Scottsbluff ASOS.

Blizzard, Scotts Bluff

When
December 30, 12:00 AM MST to December 31, 9:00 PM MST
Where
Scotts Bluff forecast zone
Reported by
Law Enforcement
Coordinates
41.851, -103.708 (the zone’s center; the record gives no point)

Law enforcement officials reported blizzard conditions in Minatare with visibility a few hundred feet. Deputy reported top speed in vehicle 10 mph between Minatare and Torrington, WY.

Blizzard, Morrill

When
December 30, 12:00 AM MST to December 31, 9:00 PM MST
Where
Morrill forecast zone
Reported by
COOP Observer
Coordinates
41.716, -103.010 (the zone’s center; the record gives no point)

COOP observer reported blizzard conditions with visibilities below 1/4 mile and four foot drifts. Nine inches of snow reported.

Blizzard, Dawes

When
December 30, 12:00 AM MST to December 31, 9:00 PM MST
Where
Dawes forecast zone
Reported by
COOP Observer
Coordinates
42.720, -103.135 (the zone’s center; the record gives no point)

COOP observer reported blizzard conditions with visibilities below 1/4 mile and four foot drifts. Thirteen inches of snow reported.

Blizzard, Banner

When
December 30, 12:00 AM MST to December 31, 9:00 PM MST
Where
Banner forecast zone
Reported by
Trained Spotter
Coordinates
41.546, -103.710 (the zone’s center; the record gives no point)

Spotter reported blizzard conditions with visibilities below 1/4 mile and two foot drifts.

Blizzard, North Sioux

When
December 30, 12:00 AM MST to December 31, 9:00 PM MST
Where
North Sioux forecast zone
Reported by
Trained Spotter
Coordinates
42.488, -103.759 (the zone’s center; the record gives no point)

Spotter reported blizzard conditions in Harrison with visibilities below 1/4 mile and four foot drifts. Eight inches of snow was reported.

Blizzard, South Sioux

When
December 30, 12:00 AM MST to December 31, 9:00 PM MST
Where
South Sioux forecast zone
Reported by
Trained Spotter
Coordinates
42.488, -103.759 (the zone’s center; the record gives no point)

Spotter reported blizzard conditions 38 miles south of Harrison with visibilities below 1/4 mile and four foot drifts. Snowfall total of 6 inches.

What these are

Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2010Every state in 2010This day in weather historyWarnings in Nebraska, December 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 268058, 268059, 268061, 268062, 268063, 268064, 268066, 268067, 268069, 268070.